# SDR SIMA2020033029001

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 10,177 hours, 6,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY PHOTOLUMINESENT STRIP FADED-C/A-REMOVED FADED FWD GALLEY PHOTOLUMINESCENT STRIP AND REPLACED I/W AMM 25-24-01
